# SDR AALA201610149007

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 20,287 hours, 14,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 19005556001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD MAIN CABIN FLOORBEAM AT Y380 BETWEEN FR 12 AND FR13.  REPLACED FLOORBEAM PER SRM 51-41-01 AND 51-43-01.
